It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=flowergirl2day;3678031]Flflowergirl,

I have gastric side effects -abdominal pain, daily nausea, hernia that at times causes painful muscle spasms, and, right now, (2 weeks) hugely swollen stomach. My legs, feet and ankles are swollen all the time. The coughing, choking, acid reflux and sinus issues are also of a gastric origin.

I have breathing problems, especially with exertion but often also when at rest. I have no energy at all, or a desire to do anything, including my formerly favorite activites that are physically demanding - gardening and walking. I don't exercise anymore due to my complete lack of energy and a shortness of breath. Walking up one flight of stairs leaves me tired and breathless, a good reason to try and avoid doing so.
My vision often goes blurry. The medications always seem to be causing skin problems-never ending rashes, itchy skin, dry and flaky skin on the legs from edema, discolored skin-a weird dark brown pattern in a very visible area (forearm). Looks exactly like those Henna paintings some women decorate their hands with.
There are bone, muscle and joint aches, chest pain, osteoarthritis nodules (new), muscle cramps, back pain (probably from all the extra weight), and tingly/numb arms and hands (all the time). From time to time, my big toes turn red for weeks and become extremely painful. There are probably a few other symptoms I can't think of right now.

flowergirl[/QUOTE]


flowergirl--I know how hard it is when you have so many symptoms. Especially when your taking multi meds. that cause even more of them. This is what I kept telling my doctors that were pushing more meds when I felt so bad. I knew then that there would be no way to tell what the heck was going on if I took them on top of everything else that was already happening. In your case I know that you really don't have a choice. I really feel for you.

Some of your symptoms may be related to B-12, i.e., tingly numbness (all the time), sore muscles. My friend that has a B-12 deficiency also had swelling so I don't know if this one could be related, but anything is possible and she has had all testing and nothing is found to be wrong. Kidney function and all. Breathing and exertion is big on her list also. She has PA, iron and B-12 deficiency. I really wish you could start on B-12, I think that it would make a difference although, it takes a while to rebuild those stores and RBC's. Maybe you can call and ask?

I also had nausea for 6 months (forgot this symptom and lost 15 pounds) with my anemia. The docs said that this can be many things. High BP was one of the reasons they mentioned, I don't think this was the cause. It was terrible, almost unbearable. I can also say this was in no way related to my normal GERD and Hernia. It was something totally unrelated. Maybe low iron and anemia, who knows. It did go away after the anemia was resolved.

When you say that your big toes hurt, that sounds like gout to me. Have you thought about that?

I am a firm believer that when your body gets down and out other things are lurking and you are vulnerable to them. I think you will feel better when your iron and B-12 are at higher levels. I sure do hope this is the case. FLFLOWERGIRL:)





All times are GMT -7. The time now is 11:28 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!